MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; YANKAUER,POOLE TIP,STERILE,50/CS

MEDLINE INDUSTRIES, LP; YANKAUER,POOLE TIP,STERILE,50/CS
Catalog Number DYND50180
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "device dislodged from suction catheter and remained in patient's abdominal cavity".It was reported about a week later, "the retained object was identified on radiologic imaging approx.2 weeks after dislodgement.The patient underwent a second surgery for removal.Device was removed without complication/ serious injury".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Device dislodged from suction catheter and remained in patient's abdominal cavity.

Common Device Name
YANKAUER,POOLE TIP,STERILE,50/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19070944
Report Number1417592-2024-00472
Device Sequence Number6900778
Product Code JOL
UDI-Device Identifier40080196035084
UDI-Public40080196035084
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND50180
Device Lot Number48623030001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale